# SDR AALA202408018559

- Difficulty date: July 31, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 80,588 hours, 32,963 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT BELLOW SEAT 24 LIGHTS ARE INOPERATIVE. FOUND BROKEN WIRES AT CONNECTOR 7260VC9. TERMINATED CONNECTOR 7260VC9 PER ESPM 20-48-21.
